advertisement
Question
Posted by: bottle | 2008/05/21

period after mornig after pill

Hi, I had a baby 9 weeks ago and hadn't got my period yet when my husband and I had unprotected sex a week ago. Afraid that I didn't know my cycle at all ,I took the morning after pill(Escapelle) about 48 hours later. My pharmacist says that I should get my period about 7 days later. It is now 5 days later and I have no signs of getting my period. In my circumstance is it possible that a morning after pill can actually trigger off the period that I am waiting for after being pregnant?? So if I do not get my period afer the 7 days what am I to do?? Do I think that I am pregnant again or what??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The effects of the morning after pill are variable. Some women have a period soon after taking it, others have their period delayed. the only way to know if you are pregnant is to do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement